# SDR ABXA9900582

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769545
- Condition: Cracked
- Location: Left Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER RIB CRACKED AT STATION XFS 372.750.  REPAIRED IAW  SRM 51-1-20D AND 57-2-0.
